MathSciNet Relay Station
MathSciNet bibliographic data
MR2095473 (2005g:35028) 35F20 (76X05 82D10)
Guo, Yan The Boltzmann equation in the whole space. Indiana Univ. Math. J. 53 (2004), no. 4, 1081–1094.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement